# SDR SCNA98511

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CRACKS WERE DISCOVERED IN THE RIGHT HAND  HORIZONTAL SPAR HAS A .5 INCH CRACK AT STATION XSFS 86/XE 28.42.  LOCATED AND DRILLED ANGLES, DOUBLER, SHIM AND 'T' CHORD PER SRM 552000, ALODINED AND TREATED PER SRM 512101.  INSTALLED ANGLES, DOUBLERS, SHIM AND 'T'  CHORD PER 552000.   INSTALLED RIB WEB AT STA HXS48, DOUBLERS, AND GANG CHANNEL PER SRM 513101.  SB 5524 FIGURE 6 COMPLIED WITH.
